Header menu link for other important links
On three dimensional generalized Sasakian-space-forms
, U C DE
Published in Birkhauser Verlag AG
Volume: 108
Issue: 3
Pages: 1039 - 1053
The object of the present paper is to study Ricci semisymmetric, locally ϕ-symmetric and η-parallel Ricci tensor in a three dimensional generalized Sasakian-space-form. The three dimensional quasi-Sasakian generalized Sasakian-space-forms have been studied. Besides these, Ricci solitons and gradient Ricci solitons have been studied. Finally, illustrative examples are given. © 2017, Springer International Publishing AG.
About the journal
JournalJournal of Geometry
PublisherBirkhauser Verlag AG
Open AccessNo